# SDR SWIA972522

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 29,413 hours, 35,966 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Contaminated
- Location: Lt Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

POWER LEVER SPLIT OF 2 INCHES ON T/O, ABORTED.  TRIED STATIC EVERYTHING WORKED. TOOK OFF, LEFT EEC FAILED.  DEFERRED PER MEL  73-21-1.  CLEANED OIL FROM LEFT SIGNAL CONDITIONER CANNON PLUGS.  REPAIRED AUXILIARY GENERATOR DRAIN LINE.  OPS CHECKS GOOD.  CONDUCTED TRIM CHECK TRIM GOOD IAW EMB MM 73-21-00.
